# SDR 98ZZZX1065

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1124F
- Make and model: Israel 1124
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 3430214
- Condition: Cracked
- Location: Cockpit Overhead
- Part time: 17,502 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN A-CHECK INSPECTION, THE COPILOT'S OVERHEAD WINDOW WAS FOUND CRACKED ALONG THE AFT EDGE.  IT HAD THE APPEARANCE OF DELAMINATION PROGRESSING AT AN ANGLE THROUGH THE OUTER WINDOW.  AFTER REMOVAL, IT WAS APPARENT THERE WAS A CRACK.  THE CRACK STARTED IN THE CORNER OF THE MILLED AREA OF THE WINDOW AND PROGRESSED AT AN ANGLE TOWARD THE INNER SURFACE.  SUBMITTER STATED THE CAUSE COULD HAVE BEEN A DEFECT IN THE RADIUS OF THE MILLED AREA OR A SCRATCH THAT COULD HAVE BEEN PUT THERE DURING SEALANT REMOVAL.
